# SDR ASAA2019100430906

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 13,423 hours, 4,414 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel System
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  FUEL L & R OUTER XFR OPEN ON ECAM GROUNDED - YES. PERFORMED FUNCTIONAL (BITE) TEST OF FLSS CH1 & CH2 NO FAULTS. REF. AMM 28-46-00-740-00-A. ECAM MSG FUEL L&R OUTER XFR OPEN WERE NOT PRESENT
